Had heart attacks with 2 stents, taking Warfarin, feel breathless and lips blue at times, ankles and fot swollen. Suggestion?
Hi Its regarding my Dad he s 73 years old and had 2 heart attacks 8 years ago he had 2 stents put in he is on medication including warfarin in the last few weeks he is very breathless his lips are going blue at times he is very tired and bringing a lot of mucus up in the morning. He was a smoker until the heart attacks. Over the last couple of days his ankles and feel are swollen, can you give me some advice please thanks Amanda
according your history - your father will be in atrial fibrillation and ischemic DCM , and now in heart failure.
go to local cardiologist and do ECG, ECHO, HB, CHEST XRAY
I think your father need heart failure treatment
Answered: Fri, 15 Mar 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]